# SDR AALA20141108014

- Difficulty date: November 1, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 41,705 hours, 17,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN AT FUSELAGE STATION 500H & STRINGER 27 LT.  REPAIRED SKIN IAW SRM 53-00-03 REPAIR 1 & EA B737-53-037325 DATED 10-30-14.
